# SDR UPS97824070

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapizoid Fiting
- Part number: 10824102
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT TRAPIZOID FITTING HAS 4 CRACKS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20, 51-1-21 AND DWG 5611440.
